Avodart

Home > Groups > Avodart

Support group for people who take Avodart, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I have stopped AVODART after 3 months when I suppo...

    I have stopped AVODART after 3 months when I supposed my breast have enlarged. How can I know if this is due to AVODART or due to the weight rising?

    Post created 2 months 1 week ago

  • i need a treatment or medications for enlarge pros...

    i need a treatment or medications for enlarge prostate gland that don't cause tiredness and dizziness. thanks

    Post created 3 months 2 weeks ago

  • I have been on avodart for over 10 years and this ...

    I have been on avodart for over 10 years and this has really affected me

    Post created 4 months 3 days ago

  • I prescribed Avodart after a Turps operation and s...

    I prescribed Avodart after a Turps operation and subsequent problems. These were associated with blood in the urine and infections.
    I was not warned of the side effects. When I mentioned other problems I was having to my consultant, he told me this was a normal reaction and suggested I consult my GP and ask for prescriptions for libido problems.
    I pointed out to the consultant that he had not warned me of these side effects.
    The consultant, measured against his own criteria has done well. I am no longer a problem.
    A recent blood test has found my Thyroid has packed up and I was prescribed Levothyroxine. This gave me unbearable tinnitus.
    My GP says he cannot prescribe Armour the natural treatment and will refer me to a specialist. In the meantime I am taking the Higher Nature thyroid support formula,
    It is early days but I think I am responding to this formula.
    In the meantime, it seems to me I am not being treated by the NHS, for what I read is a serious condition.

    Post created 5 months 1 week ago

  • anyone been advised to stop taking Avodart because...

    anyone been advised to stop taking Avodart because of skin cancer disgnosis?

    Post created 6 months 1 week ago

  • I started on generic Avodart & Flomax yesterday, f...

    I started on generic Avodart & Flomax yesterday, for BPH. I'm here to understand what to expect.

    Post created 8 months 2 weeks ago

  • I am 40 years of age and i have been on Avodart fo...

    I am 40 years of age and i have been on Avodart for nearly a year. I have been unable to maintain an erection and also priapism occasionally. Lack of ejaculation and when i do it's painful. The amount is also minimal and it must be going somewhere. I am begining to think the side effects are not worth me carrying on with this medication.

    Post created 8 months 3 weeks ago

  • I have been taking Dutasteride for my severely enl...

    I have been taking Dutasteride for my severely enlarged prostate and have been experiencing enlarged breasts. Because of the increasing size and weight of my breasts it has become uncomfortable especially during physical activity.
    Does anyone know if the breasts continue to enlarge as long as I am taking Dutasteride or does It reach a point where the enlargeing subsides?

    Post created 8 months 3 weeks ago

  • I suspect sweating is related to hormonal unbalanc...

    I suspect sweating is related to hormonal unbalance ??

    Post created 9 months 4 weeks ago

  • avodart side effects refuse to subside after a year of discontinuation, help!

    A year and 6 months ago I was suffering from severe hairloss, my hair line was receding drastically and I lost so much hair, I tried treating it naturally but nothing seemed to be working, I just couldn't let my self go bald for various reasons. I decided to take avodart around the age of 20 without a doctor's prescription, I took a pill every other day and hoped for the best. After four months of continuous usage my hair loss came to a halt and I could finally run my hand through my hair without losing a ton of hair. i was extremely happy with the results, no hair regrowth , though. avodart gave me premature ejaculation since the first pill. It didn't bother me that much back then, since I was single. Two more months passed and I decided to quit taking avodart, it just felt wrong. I felt like I was ruining my body. My memory got worse I started finding trouble remembering words and expressions, my libido was also very low I could go 2 whole weeks without the urge to masturbate. The first month after quitting avodart was the worst month of my entire life. I couldn't sleep, I couldn't eat, I had nasty heart palpitations throughout the whole day, I went through a severe depression and what made the situation worse was that I went through all this alone since I kept the whole baldness a secret and noone knew I was taking avodart (I tend to hide my problems and weaknesses and deal with them in secret) I stopped going out as often, I even went to the emergency room a couple of times because I had the illusion that my heart was going to stop. To make the story short, I went through all this knowing that the symptoms will eventually subside and that my hormones will be back to normal. I read that it will take 6 months for avodart to leave your system. Nope. A year have passed and while I no longer suffer from depression I'm still living with the same side effects! My Memory hasn't improved, my sex drive is still very low and I still have the same premature ejaculaton! Also, my hair has stopped falling which is the only advantage. So what is going on? It was supposed to leave my system 6months ago, Im really lost. I don't know what went wrong. I only took avodart for 6 months! What's bothering me the most is the poor memory and the premature ejaculation, it's devastating. Another thing I forgot to mention Is that before I started taking avodart, I did nofap for about 5months straight ( for those of you who don't know what this is, Its basically refraining from masturbation and watching porn for a period of time) they said it will help reduce hair loss or even reverse baldness (it didn't work, it was a failure and a waste of time). I took the first pill of avodart around the 6th month of nofap and that's when the premature ejaculation started happening, back then I used to be able to go a whole month without having a wet dream , first weak on avodart and I had 7 wet dreams so I gave up nofap. little did I know I was no longer able to hold it for 1mn, I usually last for 20mn or even longer in bed( it's a nightmare) so I believe nofap had something to do with it. If anyone has any theories on what might've happened, please share your thoughts, I'm completely lost. I don't know why I'm still dealing with the same side effects after a year of discontinuation. I would appreciate any help. Thank you.

    Question created 9 months 4 weeks ago